Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. M. Samoilenko Yu. A. Mitropolsky, and D. Martinyuk
Title: Systems of evolution equations with periodic and quasiperiodic coefficients
Additional book information: Mathematics and Its Applications (red series), Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993, xiv+280 pp., US$126.00. ISBN 0-7923-2054-9.

Review Information:

Reviewer: Aristide Halanay
Journal: Bull. Amer. Math. Soc. 30 (1994), 150-152
DOI: https://doi.org/10.1090/S0273-0979-1994-00450-1
American Mathematical Society